MathSciNet Relay Station
MathSciNet bibliographic data
MR1770350 49M25 (65L06)
Dontchev, A. L.; Hager, William W.; Veliov, Vladimir M. Second-order Runge-Kutta approximations in control constrained optimal control. SIAM J. Numer. Anal. 38 (2000), no. 1, 202–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement